# SDR DLM88020142

- Difficulty date: February 5, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 26,113 hours, 20,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: P240002080240HH
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

APPROX 20 MINUTES INTO FLIGHT WHILE CRUISING FL290 MASTER CAUTION ILLUMINATED W/L HYD PRESS LOW LIGHT ON.  ANNUNCIATOR PANEL HYDRAULIC PRESSURE WAS ZERO AND QTY WAS DOWN TO 2 QTS.  RAN APPROPRIATE CHECKLISTS (SHUTTING OFF THE L ENG HYD PUMP), PRESSURE STAYED AT ZERO AND QTY CAME BACK TO 7 QTS.  CHECKED LT ENG PUMP CASE DRAIN FILTER DUE LOW HYD QTY.  FILTER CHECKS NORMAL.  REPLACED LT ENG PUMP CASE DRAIN FILTER.  REPLACED LINES AT LT PRESS/CASE RETURN MOD. PRESSURE CHECKS GOOD LEAK CHECK GOOD.
